# SDR GLBA20090703A

- Difficulty date: July 3, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 28,594 hours, 36,429 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Generator
- Part number: 503890571
- Condition: Deteriorated
- Location: Propeller
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, PILOTS REPORTED THAT AT TAKEOFF POWER THE PROPELLER RPM ON THE LT SIDE EXCEEDED 2000 RPM AND THE TAKEOFF WAS ABORTED.  MX REMOVED AND REPLACED NR 1 PROPELLER TACH GENERATOR IAW 67D MM 70-00-00.  OPS AND LEAK CHECKS WERE GOOD IAW MM 77-10-00.
